# SDR SWAA2021111528044

- Difficulty date: October 7, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET STR 19R BS 500D FWD CARGO COMPARTMENT ; 2021-466067 / [01] REMOVED GUSSET AND FASTENER IAW SRM 51-40-02 LOC AT STR 19R BS 500D; DUE TO NO FOUND ALLOWABLE DAMAGE ON SRM; AND GUSSET MUST BE REPLACED. PERFORMED VISUAL INSPECTION ON AREA AND NO FOUND MORE DAMAGE.; [02] REPLACED GUSSET AND FASTENERS LOCATED STR 19R BS 500D FWD CARGO COMPARTMENT I.A.W B737-700 51-40-02 AND DRAWING 143A7902 REV. A MEASURE OF CRACK IS L=0.472 INCHES; [03] ENTERED IN ERROR STEP 1; [04] REPLACED GUSSET AND FASTENERS LOCATED STR 19R BS 500D FWD CARGO COMPARTMENT I.A.W B737-700 51-40-02 AND DRAWING 143A7902 REV. A.; [05] CORRECTED STEP 4 ; REPLACED GUSSET AND FASTENER LOCATED STR 19R BS 500D FWD CARGO COMPARMENT I.A.W B737-700 51-40-02 AND DRAWING 143A7902 REV.A ; SEE INDIVIDUAL SIGNOFFS BELLOW.; [06] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELLOW
